Discussions By Condition: Cardiovascular disease

Purple/blue hands and feet.

Posted In: Cardiovascular disease 0 Replies
  • Posted By: austin3334
  • March 3, 2011
  • 00:05 AM

After researching every possible option I can think and looking at similar post on here I've decided to join and make all this very clear and what ive discovered so far.

Symptoms :
Purple hands and feet, when cold sometimes when temp is fine.
Sweaty hands.
Cold hands and feet.
Walking or running makes feet turn red and almost burn.

Things that make it worse :
Sitting in a chair.
Standing in one place.
Lack of sleep.
Cocaine, caffeine, nicotine, vyvanse/adderall.(basically any stimulant)

Helpful things :
L-Arginine (at Walmart for $5)
Laying flat

I'm writing this on my phone so I'm sure I left some stuff out.

Its gotten worse over the past 2-3 years(im 19 now), but I think it has to do with my lack of exercise (used to play every sport in the book till 3 years ago), increased nicotine consumption, computer technician and full time college student so sitting on my **s the majority of the day.

Overall conclusion from personal experiences:
Blood pressure, doing stimulants raises BP and the skin coloring gets worse when on them. I get cloudy thoughts, can't concentrate...etc when feet /hands are purple, sign of high BP and poor circulation.
Taking l-arginine almost immediately changes my skin back to normal and clears up my head(no cloudyness) same with opiates (low doses of hydro or oxy 5-10mg, don't recommended this as the negative health effects but it works).

Please reply with like the same format so everyone can get some good info and if possible your diagnosis.(haven't seen a doc yet)

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?